Alert archive / California / Flash Flood Warnings in 2016

Flash Flood Warning 28, NWS Las Vegas, NV

July 1, 2016Inyo County, California

NWS Las Vegas, NV issued this flash flood warning at Jul 1, 2016, 5:26 PM PDT for Inyo County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2016, 5:26 PM PDT (00:26 UTC)
Expired
Jul 1, 2016, 8:30 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Inyo County, CA

The radar

The San Joaquin Valley radar (KHNX), 185 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 0.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
3523 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

406 
WGUS55 KVEF 020026
FFWVEF
CAC027-020330-
/O.NEW.KVEF.FF.W.0028.160702T0026Z-160702T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
526 PM PDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN INYO COUNTY IN SOUTH CENTRAL CALIFORNIA...

* UNTIL 830 PM PDT

* AT 526 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA NEAR ROUTE 168. FLASH FLOODING
  IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DEEP SPRINGS...WESTGARD PASS...GRANDVIEW CAMPGROUND AND ANCIENT
  BRISTLECONE VISITORS CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3746 11820 3747 11796 3747 11787 3746 11786
      3722 11809 3730 11825

$$

JH
2 follow-up statements
788 
WGUS75 KVEF 020151
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
651 PM PDT FRI JUL 1 2016

CAC027-020330-
/O.CON.KVEF.FF.W.0028.000000T0000Z-160702T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
651 PM PDT FRI JUL 1 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR
NORTHERN INYO COUNTY...

AT 649 PM PDT...DOPPLER RADAR INDICATED PERSISTENT THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA ALONG ROUTE 168 FROM
WESTGARD PASS TO DEEP SPRINGS. FLASH FLOODING IS LIKELY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DEEP SPRINGS...WESTGARD PASS...GRANDVIEW CAMPGROUND AND ANCIENT
BRISTLECONE VISITORS CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3746 11820 3747 11796 3747 11787 3746 11786
      3722 11809 3730 11825

$$

JH
129 
WGUS75 KVEF 020324
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
824 PM PDT FRI JUL 1 2016

CAC027-020333-
/O.EXP.KVEF.FF.W.0028.000000T0000Z-160702T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
824 PM PDT FRI JUL 1 2016

...THE FLASH FLOOD WARNING FOR NORTHERN INYO COUNTY WILL EXPIRE AT
830 PM PDT...

THE HEAVY RAIN HAS ENDED. ANY FLOOD WATERS WILL CONTINUE TO RECEDE.
PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3746 11820 3747 11796 3747 11787 3746 11786
      3722 11809 3730 11825

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 2:49 PM PDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 1, 2:49 PM PDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
249 PM PDT FRI JUL 1 2016

.SYNOPSIS...Monsoonal moisture will linger over the region
through Saturday and fuel thunderstorms across the Mojave Desert
region...especially during the afternoon and evening. Drier air is
expected to work into the region Sunday bringing an end to
thunderstorms and a warming trend for the rest of the holiday
weekend and much of next week.
&&

.SHORT TERM...through Sunday night.

Confidence is increasing in the scenario of thunderstorms over
Central Nevada expanding and propagating southward with associated
widespread gusty winds blasting into southern Nevada and northwest
Arizona this evening between 8 PM and midnight. Thunderstorms will
likely persist after midnight as they move south toward Laughlin-
Bullhead City, Needles Lake Havasu and Kingman. The HRRR model has
been indicating this trend for the past several runs and it makes
sense given the latest developments. North-south steering flow will
push storms into a high CAPE environment after nearly full heating
this afternoon.

The circulation over central California, which was enhancing the
convection over central Nevada, is forecast to dig toward Point
Conception Saturday afternoon which will increase a dry southwest
mid level flow across the region. However...the moist layer below
700 mb will be a little slow to exit and should provide fuel for
isolated to scattered thunderstorms across southern Nevada and
northwest Arizona Saturday before the dry air invading from the
southwest finally dominates and brings thunderstorm chances to an
end by Sunday.

.LONG TERM...Monday through Friday.

A dry pattern is still expected for our forecast area much of next
week due to persistent dry southwest flow due to a broad weak trough
over the Pacific Northwest which will shunt the closed mid level
high over Texas and northern Mexico.
&&

.AVIATION...For McCarran...It is looking likely that thunderstorms
pushing down from south central Nevada will impact the Las Vegas
Valley with strong northwest-north winds between 8 PM and 11 PM PDT
this evening. Potential air traffic impacts are substantial, with
chances of convection at the terminal and in the flight corridors.
Thunderstorms will move to the south after midnight and continue to
impact the Peach Springs corridor. A chance of thunderstorms exists
again Saturday for the mountains around the Las Vegas Valley but
confidence is low that it will impact the terminal.

For the rest of southern Nevada...northwest Arizona...and southeast
California...Scattered showers and thunderstorms will impact most of
the region this afternoon and evening. Most of the other storm
development is expected this afternoon over central Nevada then a
large complex of thunderstorms will push down through southern
Nevada and northwest Arizona between 02Z and 10Z. Gusty outflow
winds are likely with this complex late this afternoon and evening.
Lower cigs near storms are also possible. Thunderstorms will
dissipate overnight as the move past Kingman and Lake Havasu.
Isolated to scattered thunderstorms will still be possible across
southern Nevada and northwest Arizona Saturday afternoon and evening.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather according to standard operating procedures.
Strong thunderstorms winds will be possible across southern Nevada
and northwest Arizona later this evening through early Saturday
morning. Flash flooding will also be a concern with any
thunderstorms especially across Mohave, Clark, and San Bernardino
Counties.
&&

Short Term/Long Term/Aviation...Adair

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Jul 1, 12:24 PM PDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1224 PM PDT FRI JUL 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 NNE BOULDER CITY      36.00N 114.83W
06/30/2016                   CLARK              NV   PUBLIC

            ROOFING MATERIAL TORN FROM A CONDOMINIUM.

0302 AM     TSTM WND GST     3 NNE GREEN VALLEY      36.08N 115.07W
07/01/2016  M60 MPH          CLARK              NV   PUBLIC

            .

0221 PM     HAIL             3 WSW SPRING VALLEY     36.09N 115.30W
06/30/2016  U0.25 INCH       CLARK              NV   NWS EMPLOYEE

            PEA SIZE AT FT APACHA AND RUSSELL .

0312 PM     TSTM WND GST     1 NNE HENDERSON         36.06N 114.97W
06/30/2016  M70 MPH          CLARK              NV   MESONET

            .

0256 PM     HAIL             3 NE HENDERSON EXECUTIV 36.00N 115.11W
06/30/2016  U1.00 INCH       CLARK              NV   TRAINED SPOTTER

            1/2 INCH HAIL REPORTED ALONG WITH GUSTY
            WINDS.

0552 PM     HAIL             FORT MOHAVE             35.02N 114.60W
06/30/2016  U0.25 INCH       MOHAVE             AZ   AMATEUR RADIO

            PEAS SIZED REPORTED IN FT MOHAVE.

0400 AM     FLASH FLOOD      2 ENE OATMAN            35.04N 114.35W
07/01/2016                   MOHAVE             AZ   PUBLIC

            SEVERAL ROAD WASHOUTS AND BASKETBALL-SIZED
            BOULDERS WERE OBSERVED. FLASH FLOODING BEGAN
            AROUND 4 AM.

0300 PM     FLASH FLOOD      1 SSW THE STRIP         36.10N 115.18W
06/30/2016                   CLARK              NV   BROADCAST MEDIA

            *** 1 FATAL ***
            ONE PERSON WAS FOUND DECEASED IN TROPICANA
            WASH AFTER BEING SWEPT AWAY IN FLOODWATERS.
            TIME ESTIMATED.

&&

NWS LAS VEGAS NV
IRIS SYSTEM
Local storm report, Jul 1, 12:42 PM PDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1242 PM PDT FRI JUL 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             1 E SPRING MOUNTAIN RAN 36.07N 115.44W
06/30/2016  U0.88 INCH       CLARK              NV   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE REPORTED NICKEL SIZE
            HAIL NEAR BONNIE SPRINGS. .

0125 PM     FLASH FLOOD      2 ESE SPRING MOUNTAIN R 36.06N 115.43W
06/30/2016                   CLARK              NV   NWS EMPLOYEE

            WATER FLOWING OVER HWY 159 NEAR BONNIE
            SPRINGS CREATING MUD AND DEBRIS. REPORTED BY
            OFF-DUTY NWS EMPLOYEE. .

0213 PM     HAIL             3 WSW SPRING VALLEY     36.09N 115.29W
06/30/2016  U1.00 INCH       CLARK              NV   PUBLIC

            1.0" HAIL AT RUSSELL ROAD AND 215.

0221 PM     FLASH FLOOD      GREEN VALLEY            36.04N 115.08W
06/30/2016                   CLARK              NV   BROADCAST MEDIA

            LOCAL NEWS STATION REPORTS CARS STUCK IN
            FLOOD WATERS, RUNNING WATER INUNDATED
            ROADWAY WITH DEBRIS AND DAMAGE. .

0230 PM     HAIL             3 SSW SPRING VALLEY     36.07N 115.26W
06/30/2016  U1.75 INCH       CLARK              NV   PUBLIC

            GOLF BALL SIZED HAIL AT BUFFALO AND SUNSET.
            .

0235 PM     HAIL             3 SSE SPRING VALLEY     36.07N 115.22W
06/30/2016  U1.00 INCH       CLARK              NV   NWS EMPLOYEE

            NWS EMPLOYEE REPORT LARGE HAIL AT 215 AND
            JONES.

0237 PM     HAIL             3 SSE SPRING VALLEY     36.07N 115.22W
06/30/2016  U1.00 INCH       CLARK              NV   PUBLIC

            QUARTER SIZED HAIL REPORTED BY PUBLIC.

0238 PM     HAIL             3 SSE SPRING VALLEY     36.07N 115.22W
06/30/2016  U1.75 INCH       CLARK              NV   NWS EMPLOYEE

            1.75" INCH HAIL NOW FALLING AD 215 AND
            JONES.

0240 PM     HAIL             3 NE ENTERPRISE         36.05N 115.21W
06/30/2016  U1.00 INCH       CLARK              NV   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED BY SPOTTER.

0240 PM     HAIL             4 ENE ENTERPRISE        36.05N 115.19W
06/30/2016  U0.75 INCH       CLARK              NV   NWS EMPLOYEE

            PENNY SIZED HAIL AT NWS OFFICE.

0247 PM     HAIL             3 S THE STRIP           36.07N 115.17W
06/30/2016  U1.00 INCH       CLARK              NV   TRAINED SPOTTER

            1 INCH HAIL AND MINOR FLOODING REPORTED BY
            THE PUBLIC.

0256 PM     HAIL             3 NE HENDERSON EXECUTIV 36.00N 115.11W
06/30/2016  U1.00 INCH       CLARK              NV   TRAINED SPOTTER

            1/2 INCH HAIL REPORTED ALONG WITH GUSTY
            WINDS.

0300 PM     TSTM WND DMG     2 WNW GREEN VALLEY      36.06N 115.12W
06/30/2016                   CLARK              NV   BROADCAST MEDIA

            CARPORT BLOWN OVER AT CAMDEN APARTMENTS.
            TIME ESTIMATED FROM RADAR. .

0300 PM     FLASH FLOOD      1 SSW THE STRIP         36.10N 115.18W
06/30/2016                   CLARK              NV   BROADCAST MEDIA

            *** 1 FATAL ***
            ONE PERSON WAS FOUND DECEASED IN TROPICANA
            WASH AFTER BEING SWEPT AWAY IN FLOODWATERS.
            TIME ESTIMATED.

0308 PM     TSTM WND DMG     GREEN VALLEY            36.04N 115.08W
06/30/2016                   CLARK              NV   BROADCAST MEDIA

            LARGE MESQUITE TREE BLOWN DOWN ONTO HOUSE.
            TIME ESTIMATED FROM RADAR.

0308 PM     HAIL             3 NW GREEN VALLEY       36.07N 115.12W
06/30/2016  U1.25 INCH       CLARK              NV   TRAINED SPOTTER

            SPOTTERS REPORTED HALF DOLLAR SIZED HAIL AND
            FLOODING ON EASTERN AND SUNSET. FLOODING WAS
            1 FOOT DEEP, RUNNING AND COVERING THE
            SIDEWALKS. .

0310 PM     HAIL             3 NNW SAM BOYD STADIUM  36.13N 115.04W
06/30/2016  U1.00 INCH       CLARK              NV   PUBLIC

            QUARTER SIZED HAIL REPORTED BY SPOTTER.

0312 PM     TSTM WND GST     1 NNE HENDERSON         36.06N 114.97W
06/30/2016  M70 MPH          CLARK              NV   MESONET

            .

0316 PM     TSTM WND DMG     2 SW SAM BOYD STADIUM   36.06N 115.05W
06/30/2016                   CLARK              NV   BROADCAST MEDIA

            FIREWORKS STAND DESTROYED BY HIGH WINDS NEAR
            INTERSECTION OF STEPHANIE AND SUNSET. TIME
            ESTIMATED FROM RADAR. .

0316 PM     FLASH FLOOD      5 W CALIENTE            37.62N 114.61W
06/30/2016                   LINCOLN            NV   LAW ENFORCEMENT

            HIGHWAY 93 CLOSED DUE TO WATER AND DEBRIS
            FLOW. REPORTED BY LINCOLN COUNTY SHERIFF'S
            OFFICE. .

0330 PM     TSTM WND DMG     2 SE SAM BOYD STADIUM   36.07N 114.99W
06/30/2016                   CLARK              NV   EMERGENCY MNGR

            AWNING COVERING CITY OWNED VEHICLES BLOWN
            OVER AND CAUSED MAJOR DAMAGE TO VEHICLES.
            AWNING WAS RATED TO WITHSTAND WINDS UP TO 80
            MPH.

0400 PM     TSTM WND GST     CALLVILLE BAY           36.13N 114.73W
06/30/2016  M59 MPH          CLARK              NV   MESONET

            HADS AUTOMATED STATION /CLBN2/.

0400 PM     TSTM WND DMG     2 NNE BOULDER CITY      36.00N 114.83W
06/30/2016                   CLARK              NV   PUBLIC

            ROOFING MATERIAL TORN FROM A CONDOMINIUM.

0420 PM     FLASH FLOOD      4 ESE DOWNTOWN LAS VEGA 36.14N 115.08W
06/30/2016                   CLARK              NV   BROADCAST MEDIA

            SWIFT WATER RESCUE OCCURING NEAR
            INTERSECTION OF SAHARA AND LAMB ST.

0423 PM     FLASH FLOOD      1 WSW SAM BOYD STADIUM  36.08N 115.04W
06/30/2016                   CLARK              NV   DEPT OF HIGHWAYS

            NDOT REPORTS FLOWING WATER COMPLETELY
            COVERING US 95 BETWEEN RUSSELL ROAD AND
            GALLERIA DRIVE.

0430 PM     FLASH FLOOD      3 NW JEAN               35.80N 115.37W
06/30/2016                   CLARK              NV   CO-OP OBSERVER

            12 TO 18 INCHES OF WATER FLOWING OVER HWY
            161 BETWEEN GOODSPRINGS & JEAN. .

0445 PM     FLASH FLOOD      3 NNW SAM BOYD STADIUM  36.13N 115.03W
06/30/2016                   CLARK              NV   BROADCAST MEDIA

            *** 1 INJ ***
            SWIFT WATER RESCUE CURRENTLY UNDERWAY NEAR
            THE INTERSECTION OF DESERT INN AND
            HOLLYWOOD. ONE INJURY REPORTED.

0515 PM     TSTM WND GST     COTTONWOOD COVE         35.49N 114.69W
06/30/2016  U64 MPH          CLARK              NV   MESONET

            HADS AUTOMATED STATION /CCPN2/.

0535 PM     TSTM WND GST     6 E BULLHEAD CITY       35.11N 114.50W
06/30/2016  M62 MPH          MOHAVE             AZ   AWOS

            AWOS STATION BULLHEAD CITY AIRPORT /IFP/.

0535 PM     NON-TSTM WND GST 6 E BULLHEAD CITY       35.11N 114.50W
06/30/2016  M62 MPH          MOHAVE             AZ   AWOS

            AWOS STATION BULLHEAD CITY AIRPORT /IFP/.

0600 PM     FLASH FLOOD      10 SSE MEADVIEW         35.88N 113.98W
06/30/2016                   MOHAVE             AZ   DEPT OF HIGHWAYS

            DIAMOND BAR ROAD HAD MUD AND DEBRIS FLOWING
            ACROSS DUE TO FLASH FLOODING. REPORTED BY
            MOHAVE PUBLIC WORKS.

0601 PM     TSTM WND DMG     2 NNE BULLHEAD CITY     35.13N 114.58W
06/30/2016                   MOHAVE             AZ   AMATEUR RADIO

            TREES DOWN DUE TO THUNDERSTORM WINDS
            REPORTED ON NORTH BOUND LANE IN BULLHEAD
            CITY. .

0605 PM     TSTM WND DMG     2 NNE BULLHEAD CITY     35.13N 114.58W
06/30/2016                   MOHAVE             AZ   AMATEUR RADIO

            REPORT OF TRAVEL TRAILLERS FLIPPED OVER DUE
            TO THUNDERSTORM WINDS. .

0608 PM     TSTM WND GST     3 SE BULLHEAD CITY      35.07N 114.55W
06/30/2016  M61 MPH          MOHAVE             AZ   MESONET

            FOX CREEK HIGH SCHOOL REPORTED A PEAK GUST
            TO 61 MPH. .

0615 PM     TSTM WND GST     4 ENE BULLHEAD CITY     35.12N 114.53W
06/30/2016  M58 MPH          MOHAVE             AZ   PUBLIC

            GUST TO 58 MPH IN BULLHEAD CITY REPORTED BY
            A CWOP STATION.

0615 PM     DUST STORM       8 NE NEW KINGMAN-BUTLER 35.33N 113.90W
06/30/2016                   MOHAVE             AZ   TRAINED SPOTTER

            REPORTED VISIBILITY REDUCED 1/10TH OF A MILE
            ON ROUTE 66.

0630 PM     FLASH FLOOD      14 NW VALENTINE         35.51N 113.85W
06/30/2016                   MOHAVE             AZ   DEPT OF HIGHWAYS

            ANTARES ROAD CLOSED DUE TO RAPIDLY MOVING
            WATER AND DEBRIS ACROSS ROADWAY. REPORTED BY
            MOHAVE PUBLIC WORKS .

0632 PM     DUST STORM       6 SSE WILLOW VALLEY     34.84N 114.57W
06/30/2016                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTED BLOWING DUST REDUCING
            VISIBILITY DOWN TO LESS THAN 1/2 MILE MAINLY
            EAST OF THE COLORADO RIVER IN MOHAVE COUNTY.

0650 PM     FLASH FLOOD      4 W GOLDEN VALLEY       35.21N 114.29W
06/30/2016                   MOHAVE             AZ   AMATEUR RADIO

            ROAD IMPASSABLE DUE TO RAPIDLY RUNNING WATER
            IN ACROSS THE ROAD.

0651 PM     FLASH FLOOD      15 NW NEEDLES           34.97N 114.82W
06/30/2016                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            MAJOR FLOODING REPORTED AT US 95 AND GOFFS
            ROAD. MUD WAS IN THE ROADWAY.

0700 PM     FLASH FLOOD      1 SSW BULLHEAD CITY     35.09N 114.61W
06/30/2016                   MOHAVE             AZ   PUBLIC

            SWIFTLY FLOWING WATER AT LEAST SIX INCHES
            DEEP COVERING PORTIONS OF CHAPARRAL DRIVE IN
            BULLHEAD CITY. REPORT RELAYED VIA SOCIAL
            MEDIA. TIME ESTIMATED BASED ON RADAR.

0711 PM     FLASH FLOOD      4 WNW GOLDEN VALLEY     35.24N 114.29W
06/30/2016                   MOHAVE             AZ   LAW ENFORCEMENT

            CAR REPORTED SWEPT INTO SACRAMENTO WASH.
            SWIFT WATER RESCUE ONGOING.

0730 PM     FLASH FLOOD      1 E GOLDEN VALLEY       35.22N 114.20W
06/30/2016                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADS REPORTS SEVERAL ROAD
            CLOSURES...INCLUDING PIERCE FERRY ROAD NEAR
            CHARLES STREET...ESTRELLA ROAD...EGAR
            ROAD...BOLSA ROAD FROM EGAR TO
            ADOBE...SHINARUMP FROM COLORADO TO
            EGAR...AND TEDDY ROOSEVELT FROM DIABASE TO
            SHINARUMP...FROM ONGOING FLASH FLOODING.

0930 PM     FLASH FLOOD      14 NNW NEEDLES          35.04N 114.69W
06/30/2016                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS FLASH
            FLOODING AT NEEDLES HIGHWAY AND RIVER ROAD.
            SEVERAL ADJACENT COUNTY ROADS ARE ALSO
            WASHED OUT. START TIME OF 730 PM PDT AND
            ONGOING AT REPORT TIME OF 930 PM PDT.

1006 PM     FLASH FLOOD      1 WNW NEEDLES           34.85N 114.63W
06/30/2016                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS US HIGHWAY
            95 IS CLOSED AT INTERSTATE 40 OWING TO HEAVY
            RAIN AND FLASH FLOODING.

1130 PM     FLASH FLOOD      9 NNW FURNACE CREEK     36.57N 116.92W
06/30/2016                   INYO               CA   LAW ENFORCEMENT

            CHP REPORTED FLASH FLOODING ON STATE ROUTE
            190 IN DEATH VALLEY NATIONAL PARK BETWEEN
            DAYLIGHT PASS CUTOFF TO COW CREEK. TIME
            ESTIMATED BASED ON RADAR DATA.

1144 PM     HAIL             1 WNW PAHRUMP           36.21N 116.00W
06/30/2016  U1.00 INCH       NYE                NV   TRAINED SPOTTER

            SPOTTER IN PAHRUMP REPORTED HAIL UP TO THE
            SIZE OF A QUARTER.

1213 AM     FLASH FLOOD      11 SW MERCURY           36.55N 116.13W
07/01/2016                   NYE                NV   DEPT OF HIGHWAYS

            STATE ROUTE 160 IS CLOSED FROM MILE MARKER
            32 TO U.S. 95 DUE TO FLOODING. DISTANCE IS
            ABOUT 2 MILES. .

0302 AM     TSTM WND GST     3 NNE GREEN VALLEY      36.08N 115.07W
07/01/2016  M60 MPH          CLARK              NV   PUBLIC

            .

0400 AM     FLASH FLOOD      2 ENE OATMAN            35.04N 114.35W
07/01/2016                   MOHAVE             AZ   PUBLIC

            SEVERAL ROAD WASHOUTS AND BASKETBALL-SIZED
            BOULDERS WERE OBSERVED. FLASH FLOODING BEGAN
            AROUND 4 AM.

0513 AM     FLASH FLOOD      17 NW NEEDLES           35.03N 114.83W
07/01/2016                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED ROADWAY
            FLOODING WITH VEHICLES STOPPED AT MILE
            MARKER 70 ON HIGHWAY 95. .

&&

NWS LAS VEGAS NV
IRIS SYSTEM
Local storm report, Jul 1, 4:32 PM PDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
432 PM PDT FRI JUL 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             2 SW BARSTOW            34.88N 117.05W
07/01/2016  U1.75 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZED HAIL AT
            INTERSECTION OF RIMROCK RD AND H ST. ALSO
            REPORTS OF SMALL BRANCHES DOWN FROM
            THUNDERSTORM WIND GUSTS.

&&

CMS
Local storm report, Jul 1, 4:34 PM PDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
434 PM PDT FRI JUL 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLASH FLOOD      2 SW BARSTOW            34.88N 117.05W
07/01/2016                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORTED 8-12 INCHES OF WATER
            FLOWING ON RIMROCK RD NEAR AND EAST OF H ST.

&&

CMS
Local storm report, Jul 1, 5:15 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
515 PM PDT FRI JUL 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 SSW BARSTOW           34.87N 117.03W
07/01/2016  E1.00 INCH       SAN BERNARDINO     CA   PUBLIC

            LOCAL BUSINESS REPORTED HAIL DIME TO QUARTER
            SIZED ON VETERANS PARKWAY. REPORT RELAYED
            VIA SOCIAL MEDIA.

&&

CMS
Local storm report, Jul 1, 5:19 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
519 PM PDT FRI JUL 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      2 S BARSTOW             34.87N 117.02W
07/01/2016                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS FLOODING
            AND DEBRIS ACROSS ALL LANES OF STATE HIGHWAY
            247 AT MILE MARKER 77.

&&

CMS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:41 PM PDTFlash Flood WarningVEFInyo4 hr
Jul 1, 10:20 PM PDTSevere Thunderstorm WarningVEFInyo25 min
Jul 1, 10:45 PM PDTSevere Thunderstorm WarningVEFInyo30 min
Jul 2, 1:26 AM PDTSevere Thunderstorm WarningVEFSan Bernardino49 min
Jul 2, 3:45 PM PDTSevere Thunderstorm WarningVEFSan Bernardino60 min
Jul 2, 3:56 PM PDTAreal Flood AdvisoryVEFSan Bernardino3 hr

Nearby

Flash Flood Warnings in California, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.